# SDR 96ZZZM693

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517840
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF 'A' HYDRAULIC SYSTEM IN FLIGHT.  REMOVED AND REPLACED LINE, TRANSFERRED TO CARRYOVER NR 032 IAW EA 94-192.  SERVICED HYD SYSTEM IAW MM 29-00-06.  OPS CHECK GOOD ON GROUND HARD LINE.  REPLACED WITH FLEX LINE WHICH IS REASON FOR C/O 4032.
